# SDR SWAA113445

- Difficulty date: May 4, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 11,874 hours, 7,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT EMERGENCY EXIT BATTERY PACKS FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PER MM.
